Bulletin of the American Mathematical Society

A geometric theorem and its application to biorthogonal systems

Angus E. Taylor

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 614-616.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510806

Mathematical Reviews number (MathSciNet)
MR0020718

Zentralblatt MATH identifier
0031.40502

Citation

Taylor, Angus E. A geometric theorem and its application to biorthogonal systems. Bull. Amer. Math. Soc. 53 (1947), no. 6, 614--616. https://projecteuclid.org/euclid.bams/1183510806.


Export citation